# SDR SWAA2022041210941

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR L1 PANEL 831EZ UPPER HINGE PANEL HAS BENT AND CRACKED BRACKET. / VERIFED AND REPLACED DAMAGED PANEL ASSY 831EZ FOR ENTRY DOOR IAW IPC 52-11-31-10A ITEM 60. P/N 4112119-178B; SI# 7520064 ATAG ZI0024 BOEING DWG# 411A2119 REV W AND DWG# 411A2119 ID:0075 REV B.
